Ronnie 2009-01-24 23:50:27
I have been on ativan for about one month. Recently my doc let me try and
I tried 3mg of ativan for about 4 days, (1@ am) (1 @3pm) (1@ 9pm).
This started making me too sleepy after these 4 days.
So I went to (1@ am) (1 @3pm) (.5@ 9pm) for 2 days.
Today the am dose did not feel like enough nor the 3pm dose.
Did my body get adjusted (dependent) that quickly?
I would like to go back to (1@ am)and (1@ 9pm) Since the miday dose is just
too much for me (get sleepy) even at .5 dose.
How do I do this without getting even more of a withdrawl effect?
Is there any chance that a benzo would cause you problems after a month?
E 2009-01-25 01:36:13
On Fri, 23 Jan 2004 00:34:01 GMT, Ronnie, the crown jewel of usenet told
If you were taking 1 mg in the am, and 1 mg at 9pm for about a month, then it
can be assumed that your body has become dependent on ‘those’ doses only.
If the mid-day dose has been only 4 (or even 6) days, it shouldn’t enter the
equation. It may be that being ‘aware’ of dependency is causing most of this
problem. I know that people (me included) don’t like the think that there’s a
psychological component, but it’s been proven time and again that there is.
Read a med label and see how many s/fx one can have before even taking the med
I’d also suggest that the sleepiness will go away fairly soon, and the .5 mg
dose is a good idea ‘if’ your doc prescribed it because the ‘two dose/day’
wasn’t quite cutting it.
You might wish to stay that course – or if you feel more comfortable skipping
the mid-day dose, I’m pretty sure it’ll be easy once you realize that it has
nothing to do with dependence, but perhaps more to do with….. difficult days
(as in life does that s***).
Check with your doc, of course – but don’t forget the psychological aspect. It
may or may not be so, but it’s something to consider.
“Just say no” prevents teenage pregnancy the way ‘Have a nice day’ cures chronic
Ronnie 2009-01-25 01:36:16
I have gotten to the point that if I take a .5 in one dose and not a full 1
mg that it actually causes a panic attack.
No matter what time of day.
Why is this?